MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, BETA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, BETA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-13
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 300-01-13 - equinoxe, humeral stem primary, press fit 13mm, (b)(6), 300-10-45 - equinoxe replicator plate 4.5mm o/s, (b)(6), 300-20-02 - equinox square torque define screw drive kit, (b)(6), 310-01-47 - equinoxe, humeral head short, 47mm (beta), (b)(6), 314-13-13 - equinoxe cage glenoid medium, beta, (b)(6), 321-20-00 - equinoxe reverse shoulder drill kit, (b)(6), 300-01-13 - equinoxe, humeral stem primary, press fit 13mm, (b)(6), 300-10-45 - equinoxe replicator plate 4.5mm o/s, (b)(6), 300-20-02 - equinox square torque define screw drive kit, (b)(6), 310-01-47 - equinoxe, humeral head short, 47mm (beta).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported a female patient, initial right shoulder implanted in (b)(6) 2018, underwent a revision procedure, date unknown.The cage glenoid dissociated.The poly has separated from the cage.This caused the patient to have a revision to remove the broken parts.No parts or pieces fell into the wound site.All parts and pieces were removed.There were no surgical delays during the procedure.The patient was last known to be in stable condition following the event.No x-rays were able to be obtained.The explanted devices are not available for return due to chain of command at the facility.Device images were provided.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, d1, d6b, h6.Mdr section codes updated/corrected: b, c, d.The revision reported was likely the result of wear, fracture, and disassembly of the equinoxe cage glenoid.The cause of these failures may be due to incomplete seating of the implant and/or off-axis drilling of the peg holes during implantation leading to a rocking horse effect around a well-fixed cage.However, the series of events could not be confirmed as the devices were not returned for evaluation and no radiographs were provided.Potential contributions of patient or user-related issues to the event cannot be determined from the reported information.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE CAGE GLENOID MEDIUM, BETA
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key21462607
Report Number1038671-2025-01216
Device Sequence Number8840302
Product Code KWS
UDI-Device Identifier10885862172693
UDI-Public10885862172693
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2023
Device Catalogue Number314-13-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date10/30/2025
Date Device Manufactured01/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale